Alert archive / Virginia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 252, NWS Wakefield, VA

August 15, 2019Southampton County, Sussex County, City of Franklin, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 15, 2019, 4:18 PM EDT for Southampton County, Sussex County, City of Franklin, Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2019, 4:18 PM EDT (20:18 UTC)
Expired
Aug 15, 2019, 5:00 PM EDT
In force
42 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties City of Franklin, VA, Southampton County, VA, Sussex County, VA

The radar

The Norfolk radar (KAKQ), 11 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2019-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2019-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WUUS51 KAKQ 152018
SVRAKQ
VAC175-183-620-152100-
/O.NEW.KAKQ.SV.W.0252.190815T2018Z-190815T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
418 PM EDT Thu Aug 15 2019

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  The City of Franklin in southeastern Virginia...
  Northeastern Southampton County in southeastern Virginia...
  East central Sussex County in southeastern Virginia...

* Until 500 PM EDT.

* At 418 PM EDT, a severe thunderstorm was located 7 miles southeast
  of Homeville, or 9 miles southwest of Wakefield, moving east at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines.

* This severe thunderstorm will be near,
  Sedley around 440 PM EDT.
  Ivor around 455 PM EDT.

Other locations impacted by this severe thunderstorm include
Vicksville, Sebrell, Dory, Manry, Berlin and Burdette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3677 7720 3697 7709 3696 7696 3694 7695
      3696 7693 3695 7685 3694 7684 3692 7684
      3692 7683 3690 7682 3669 7694
TIME...MOT...LOC 2018Z 277DEG 14KT 3686 7709 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
2 follow-up statements
827 
WWUS51 KAKQ 152042
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
442 PM EDT Thu Aug 15 2019

VAC183-620-152051-
/O.CAN.KAKQ.SV.W.0252.000000T0000Z-190815T2100Z/
City of Franklin VA-Sussex VA-
442 PM EDT Thu Aug 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUSSEX COUNTY AND
THE CITY OF FRANKLIN IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3680 7703 3693 7695 3691 7683 3690 7682
      3675 7691
TIME...MOT...LOC 2041Z 277DEG 14KT 3684 7696 

$$

VAC175-152100-
/O.CON.KAKQ.SV.W.0252.000000T0000Z-190815T2100Z/
Southampton VA-
442 PM EDT Thu Aug 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN SOUTHAMPTON COUNTY...

At 441 PM EDT, a severe thunderstorm was located near Sedley, or 8
miles south of Wakefield, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and powerlines.

This severe storm will be near...
  Ivor around 450 PM EDT.

Other locations impacted by this severe thunderstorm include Berlin
and Vicksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3680 7703 3693 7695 3691 7683 3690 7682
      3675 7691
TIME...MOT...LOC 2041Z 277DEG 14KT 3684 7696 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
748 
WWUS51 KAKQ 152050
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
450 PM EDT Thu Aug 15 2019

VAC175-152100-
/O.EXP.KAKQ.SV.W.0252.000000T0000Z-190815T2100Z/
Southampton VA-
450 PM EDT Thu Aug 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SOUTHAMPTON
COUNTY WILL EXPIRE AT 500 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3680 7703 3693 7695 3691 7683 3690 7682
      3675 7691
TIME...MOT...LOC 2050Z 277DEG 14KT 3684 7692 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 4:00 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 15, 4:00 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
400 PM EDT Thu Aug 15 2019

.SYNOPSIS...
A frontal boundary will remain nearly stationary over southeast
Virginia and northeast North Carolina tonight through Friday,
then pushes southeast of the region Saturday into Sunday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 400 PM EDT Thursday...

A shortwave trough is pushing across the region this aftn as a
stationary front remains from central VA to SE VA/NE NC.
Additionally some enhanced wind continues aloft in the tail of a
200mb jet well NE of the region. This has resulted in 30-40kt
of effective shear, which is in a thermodynamic environment of
~2000 J/kg of MLCAPE. Linear and discrete supercellular
structures have developed capable of producing damaging wind
gusts and localized large hail. Tstms should continue into the
evening and some localized flooding is possible if storms settle
over urban locations. Showers/tstms diminish later this
evening, with some scattered showers lingering overnight in
vicinity of the front. Humid with lows in the upper 60s to mid
70s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 400 PM EDT Thursday...

Some semblance of a frontal boundary will linger over SE VA/NE
NC into Friday and PoPs of 20-40% will continue, primarily for
SE portions. PoPs diminish to 20-30% Saturday, mainly for NE NC
and interior SE VA as the frontal boundary slowly sags SE and
the low-level flow becomes SSW. Highs Friday and Saturday will
generally range from the upper 80s to low 90s, with mid 80s
along the Atlantic coast of the Ern Shore, with lows Friday
night in the upper 60s to mid 70s.

Upper ridging begins to prevail by Saturday night and Sunday,
with PoPs of 20% or less. Lows Saturday night will range from
the upper 60s to low 70s. Hotter Sunday with highs into the low
90s, with upper 80s at the coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 300 PM EDT Thursday...

The models are in decent agreement on the large scale pattern
with a strong Western US ridge and Western Atlantic ridge with a
developing trough over the Eastern US from the Great Lakes into
the Southeastern US. This will keep the chance for afternoon and
evening showers ongoing and gradually increasing from 20%-30% on
Monday to near 50% by Thursday. The models do differ on the
location of the better rain chance areas with the ECMWF focusing
more in the mountains while the GFS has more moisture and focus
for convection in the coastal plain and Piedmont counties. So
for now have blended with a gradual increase in chances area
wide as the week moves on until a stronger cold front finally
pushes toward the area late next week.

For temperatures, have gone with slightly higher readings on
Monday with the lower chances for rain and slight amplification
of the ridge before the upper trough develops Tues-Thursday.
Have highs in the low to mid 90s. For Tues-Thurs have gone more
to the upper 80s to lower 90s with a little more moisture and
clouds around along with slightly cooler 850 mb temperatures.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
As of 150 PM EDT Thursday...

A weak front is nearly stationary from central VA through
interior SE VA and NE NC as of 18z. An upper level system is
forecast to track over the region this aftn and early evening,
and showers/tstms are expected to expand in coverage through the
aftn and evening. Showers/tstms are most likely at
RIC/PHF/ORF/ECG, with a much lesser chc at SBY. Brief IFR/MVFR
conditions are possible in vsby along with a few locally strong
wind gusts. The front will remain over the region overnight,
with showers/tstms gradually dissipating. Some IFR stratus is
possible at RIC/SBY/PHF late tonight into Friday morning. The
front will gradually weaken Friday. However, there still is a
20-40% chc of aftn/early evening showers tstms.

The front gradually sags SE of the region Saturday and Sunday
with a lesser chc of aftn/evening showers/tstms. A low
probability of aftn/evening showers/tstms will continue Monday
into Tuesday as a weak trough approaches from the SW.

&&

.MARINE...
As of 230 PM EDT Thursday...

No headlines expected into the weekend. A weak front continues
to lag around the southern portion of our local waters this
afternoon and will eventually dissipate off the coast Friday
into Saturday. Onshore flow has generally been 5-10 kts with
around 15 kts at Ocean City. WSW flow expected beginning late
Friday night through the weekend. Winds about 5-10 kts Friday
through the weekend. Waves during the period 1-2 feet and seas
2-4 feet.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...AJZ/TMG
NEAR TERM...AJZ
SHORT TERM...AJZ/TMG
LONG TERM...ESS
AVIATION...AJZ
MARINE...CMF
Hazardous weather outlook, Aug 15, 4:06 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
406 PM EDT Thu Aug 15 2019

MDZ025-VAZ099-100-162015-
Maryland Beaches-Accomack-Northampton-
406 PM EDT Thu Aug 15 2019

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Isolated to scattered showers and thunderstorms will be possible
this afternoon into this evening, with localized minor flooding due
to heavy rain being the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>024-162015-
Dorchester-Wicomico-Somerset-Inland Worcester-
406 PM EDT Thu Aug 15 2019

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Isolated to scattered showers and thunderstorms will be possible
this
afternoon into this evening, with localized minor flooding due to
heavy rain being the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012-013-030-VAZ048-060>062-064>069-079-080-087-509>511-513-515-
162015-
Northampton-Hertford-Bertie-Fluvanna-Prince Edward-Cumberland-
Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-
Brunswick-Dinwiddie-Greensville-Western Louisa-Eastern Louisa-
Western Hanover-Western Chesterfield-
Western Henrico (Including the City of Richmond)-
406 PM EDT Thu Aug 15 2019

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, north central Virginia, south central Virginia
and southeast Virginia.

.DAY ONE...Tonight.

There is a marginal risk for severe storms this afternoon into this
evening. A few storms may produce isolated wind damage.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ014>017-031-032-102-VAZ075>078-081>086-088>090-092-093-095>098-
512-514-516>525-162015-
Gates-Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Eastern Currituck-Westmoreland-Richmond-Northumberland-Lancaster-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Eastern Hanover-
Eastern Chesterfield (Including Col. Heights)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
406 PM EDT Thu Aug 15 2019

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Tonight.

There is a slight risk for severe storms this afternoon into this
evening. A few storms may produce damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 15, 3:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
348 PM EDT THU AUG 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 SW DREWRYS BLUFF      37.41N 77.48W
08/15/2019                   CHESTERFIELD       VA   PUBLIC

            TREES DOWN ON LAIR DR.

0310 PM     TSTM WND DMG     2 SSE BON AIR           37.49N 77.55W
08/15/2019                   CHESTERFIELD       VA   911 CALL CENTER

            TREES DOWN ON WOODWARD DR.

&&
Local storm report, Aug 15, 3:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
351 PM EDT THU AUG 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 WSW DREWRYS BLUFF     37.42N 77.48W
08/15/2019                   CHESTERFIELD       VA   BROADCAST MEDIA

            REPORTED TREE ON A HOUSE AT 7011 MASON RUN
            DR.

&&

ESS
Special weather statement, Aug 15, 3:55 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
355 PM EDT Thu Aug 15 2019

VAZ088-092-152045-
Sussex-Southampton-
355 PM EDT Thu Aug 15 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOUTHAMPTON AND
SOUTHEASTERN SUSSEX COUNTIES...

At 355 PM EDT, a strong thunderstorm was located near Sussex, or 13
miles southwest of Waverly, moving east at 20 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm. In addition...Rainfall amounts of up to 1 inch are possible
with this storm.

Locations impacted include...
Wakefield, Ivor, Homeville, Sedley, Vicksville, Berlin, Yale,
Lumberton, Manry, Littleton, Hilda, Dory and Sebrell.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3682 7733 3701 7722 3698 7696 3694 7695
      3697 7690 3697 7687 3670 7698
TIME...MOT...LOC 1955Z 285DEG 17KT 3687 7722

JM
Local storm report, Aug 15, 3:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
356 PM EDT THU AUG 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     1 WSW DREWRYS BLUFF     37.42N 77.48W
08/15/2019                   CHESTERFIELD       VA   911 CALL CENTER

            TREE DOWN MASON RUN DR.

&&

JO
Special weather statement, Aug 15, 4:02 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
402 PM EDT Thu Aug 15 2019

VAZ083-511-512-515>518-152045-
Eastern Hanover-New Kent-Western Henrico (Including the City of
Richmond)-Western Hanover-Western King William-Eastern King
William-Eastern Henrico-
402 PM EDT Thu Aug 15 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW KENT...
NORTHEASTERN HENRICO...SOUTHWESTERN KING WILLIAM AND SOUTHEASTERN
HANOVER COUNTIES AND THE CITY OF RICHMOND...

At 402 PM EDT, a strong thunderstorm was located over Mechanicsville,
moving east at 15 mph.

Wind gusts up to 40 to 50 mph are possible with this storm.

Locations impacted include...
Richmond, Mechanicsville, Highland Springs, Hanover, Tunstall,
Manquin, East Highland Park, Bottoms Bridge, Studley, Lakeside, Glen
Allen, Enfield, Sandston, Westwood, Fair Oaks, Solomons Store,
Chamberlayne, Atlee, Ashcake and Palls.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3772 7702 3747 7713 3747 7714 3748 7714
      3747 7716 3749 7716 3748 7717 3749 7718
      3748 7719 3758 7746 3765 7747 3777 7737
TIME...MOT...LOC 2002Z 283DEG 14KT 3762 7730

Butner
Special weather statement, Aug 15, 4:16 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
416 PM EDT Thu Aug 15 2019

NCZ017-102-152100-
Eastern Currituck-Western Currituck-
416 PM EDT Thu Aug 15 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CURRITUCK COUNTY...

At 415 PM EDT, a strong thunderstorm was located near Grandy, moving
southeast at 10 mph.

Wind gusts 40 to 50 mph are possible with this storm.

Locations impacted include...
Grandy, Corolla, Jarvisburg, Coinjock, Poplar Branch, Aydlett,
Waterlily and Bertha.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3627 7596 3628 7595 3629 7597 3631 7597
      3631 7600 3632 7600 3642 7594 3637 7578
      3631 7576 3618 7584
TIME...MOT...LOC 2015Z 300DEG 9KT 3631 7593

JM

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:10 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth, City of Williamsburg50 min
Aug 14, 8:27 PM EDTSpecial Weather StatementAKQCharles City, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg48 min
Aug 14, 8:31 PM EDTSpecial Marine WarningAKQ44 min
Aug 14, 8:42 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk3 hr
Aug 14, 8:51 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 14, 8:59 PM EDTSpecial Weather StatementAKQYork, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 1 more46 min
Aug 14, 9:16 PM EDTSpecial Weather StatementAKQPrince George, City of Hopewell44 min
Aug 14, 11:22 PM EDTSpecial Weather StatementAKQDinwiddie, Prince George, Surry, Sussex, City of Petersburg53 min
Aug 15, 12:33 PM EDTSpecial Weather StatementAKQCumberland42 min
Aug 15, 12:53 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Powhatan52 min
Aug 15, 1:32 PM EDTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Powhatan43 min
Aug 15, 2:09 PM EDTSpecial Weather StatementAKQAmelia, Chesterfield, Powhatan, City of Richmond51 min
Aug 15, 2:49 PM EDTSpecial Weather StatementAKQChesterfield, Henrico, City of Richmond41 min
Aug 15, 2:53 PM EDTSpecial Weather StatementAKQDinwiddie, Nottoway52 min
Aug 15, 3:03 PM EDTSevere Thunderstorm WarningAKQChesterfield, Hanover, Henrico, City of Richmond42 min
Aug 15, 3:11 PM EDTSpecial Weather StatementAKQSussex49 min
Aug 15, 3:17 PM EDTSpecial Weather StatementAKQIsle of Wight43 min
Aug 15, 3:18 PM EDTSpecial Weather StatementAKQHanover42 min
Aug 15, 3:31 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell44 min
Aug 15, 3:36 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Suffolk39 min
Aug 15, 3:44 PM EDTAreal Flood AdvisoryAKQHanover, Henrico3 hr
Aug 15, 3:45 PM EDTSpecial Weather StatementAKQPrince George, City of Colonial Heights, City of Petersburg45 min
Aug 15, 3:55 PM EDTSpecial Weather StatementAKQSussex50 min
Aug 15, 4:01 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Suffolk44 min
Aug 15, 4:02 PM EDTSpecial Weather StatementAKQKing William43 min
Aug 15, 4:12 PM EDTSevere Thunderstorm WarningAKQCharles City, James City, Prince George, Surry48 min
Aug 15, 4:34 PM EDTSpecial Weather StatementAKQPrince George41 min
Aug 15, 4:39 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Suffolk51 min
Aug 15, 4:57 PM EDTSevere Thunderstorm WarningAKQCharles City, James City, Surry, York, City of Williamsburg48 min
Aug 15, 4:59 PM EDTSpecial Weather StatementAKQIsle of Wight46 min
Aug 15, 5:03 PM EDTSpecial Marine WarningAKQ57 min
Aug 15, 5:09 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach51 min
Aug 15, 5:30 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg45 min
Aug 15, 5:32 PM EDTSevere Thunderstorm WarningAKQGloucester, James City, York, City of Hampton, City of Newport News, City of Poquoson43 min
Aug 15, 5:33 PM EDTSpecial Marine WarningAKQ57 min
Aug 15, 5:41 PM EDTSpecial Marine WarningAKQ79 min
Aug 15, 5:43 PM EDTSpecial Marine WarningAKQ56 min
Aug 15, 5:45 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach45 min
Aug 15, 5:47 PM EDTSevere Thunderstorm WarningAKQLunenburg, Mecklenburg43 min
Aug 15, 6:13 PM EDTSpecial Marine WarningAKQ49 min
Aug 15, 6:13 PM EDTSpecial Weather StatementAKQYork, City of Hampton, City of Poquoson32 min
Aug 15, 6:26 PM EDTSevere Thunderstorm WarningAKQBrunswick, Lunenburg, Mecklenburg49 min
Aug 15, 6:35 PM EDTSevere Thunderstorm WarningAKQBrunswick, Mecklenburg55 min
Aug 15, 7:13 PM EDTSpecial Weather StatementAKQBrunswick47 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.